Volume 52, Number 2
Preview Issue Next Issue

Purchase

Yuhua Jian and Zuodong Yang

10.4208/jms.v52n2.19.01

J. Math. Study, 52 (2019), pp. 111-126.

Purchase PDF 32 77 Article preview

Purchase

Xiao Pei Liu and Gen Qi Xu

10.4208/jms.v52n2.19.02

J. Math. Study, 52 (2019), pp. 127-159.

Purchase PDF 29 65 Article preview

Purchase

Huabin Ge, Jinlong Mei and Da Zhou

10.4208/jms.v52n2.19.03

J. Math. Study, 52 (2019), pp. 160-168.

Purchase PDF 17 58 Article preview

Purchase

Zhuhong Zhang

10.4208/jms.v52n2.19.04

J. Math. Study, 52 (2019), pp. 169-177.

Purchase PDF 20 50 Article preview

Purchase

Douadi Drihem

10.4208/jms.v52n2.19.05

J. Math. Study, 52 (2019), pp. 178-226.

Purchase PDF 17 51 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80